# SDR DALA1032386902

- Difficulty date: October 18, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK STA 377 BL-24R ON I/B FLANGE.  REMOVED SECTION OF SEAT TRACK AND INSTALLED NEW SECTION REF 51-40-02 PAR 7C PG 4-5.
